# SDR SWAA2023052546232

- Difficulty date: May 6, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8539V
- Make and model: Boeing 737-8H4
- Aircraft serial: 42534
- Aircraft time: 19,572 hours, 9,642 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Web
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL I/B OF L/H DEFLECTION RIB CRACKED AT O/B TOP HOLE<[01] REMOVED AND REPLACED WEB INBD OF LEFT DEFLECTION RIB PER SRM 51-40-02.;[02] INSPECTED
